RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1971, Volume 85(127), Number 1(5), Pages 49–64 (Mi msb3182)  

This article is cited in 4 scientific papers (total in 4 papers)

The number of closed nonselfintersecting contours on a planar lattice

F. A. Berezin


Abstract: The generating function is found for the weighted number of closed nonselfintersecting contours on a planar lattice.
Figures: 1.
Bibliography: 6 titles.

Full text: PDF file (1346 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1971, 14:1, 47–63

Bibliographic databases:

UDC: 519.1+519.2
MSC: Primary 06A20; Secondary 82A15
Received: 24.04.1970

Citation: F. A. Berezin, “The number of closed nonselfintersecting contours on a planar lattice”, Mat. Sb. (N.S.), 85(127):1(5) (1971), 49–64; Math. USSR-Sb., 14:1 (1971), 47–63

Citation in format AMSBIB
\Bibitem{Ber71}
\by F.~A.~Berezin
\paper The number of closed nonselfintersecting contours on a~planar lattice
\jour Mat. Sb. (N.S.)
\yr 1971
\vol 85(127)
\issue 1(5)
\pages 49--64
\mathnet{http://mi.mathnet.ru/msb3182}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=284356}
\zmath{https://zbmath.org/?q=an:0286.05008}
\transl
\jour Math. USSR-Sb.
\yr 1971
\vol 14
\issue 1
\pages 47--63
\crossref{https://doi.org/10.1070/SM1971v014n01ABEH002603}


Linking options:
  • http://mi.mathnet.ru/eng/msb3182
  • http://mi.mathnet.ru/eng/msb/v127/i1/p49

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Klimenko, “Summation of closed diagrams on a square lattice”, Theoret. and Math. Phys., 83:2 (1990), 553–556  mathnet  crossref  mathscinet  isi
    2. V. A. Klimenko, “Summation of closed self-avoiding diagrams on the honeycomb lattice”, Theoret. and Math. Phys., 94:1 (1993), 100–103  mathnet  crossref  mathscinet  zmath  isi
    3. G F De Angelis, G Jona-Lasinio, V Sidoravicius, J Phys A Math Gen, 31:1 (1998), 289  crossref  mathscinet  zmath  adsnasa
    4. Massimo Ostilli, “On the probabilistic approach for Gaussian Berezin integrals”, Annals of Physics, 308:2 (2003), 555  crossref
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:265
    Full text:86
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019